Transactions of the American Mathematical Society. Volume 363, Number 2, 2011
Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....
Wedi'i Gadw mewn:
Prif Awdur: | |
---|---|
Fformat: | Erthygl |
Iaith: | English English |
Cyhoeddwyd: |
American Mathematical Society
2010
|
Pynciau: | |
Mynediad Ar-lein: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344 |
Tagiau: |
Ychwanegu Tag
Dim Tagiau, Byddwch y cyntaf i dagio'r cofnod hwn!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Byddwch y cyntaf i adael sylw!